# SDR CA000110027

- Difficulty date: December 21, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 9,211 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291018
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO FAILED TO PRODUCE SPARK AT START UP.
